# SDR R61A20080041

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,323 hours, 3,334 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT/FLAP FAIL MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY, FOLLOWED QRH PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT TROUBLESHOT CLEARED INHIBITS AND COMPLETED AND OPERATIONAL CHECK, SYSTEM CHECK GOOD.  RETURNED A/C TO SERVICE.
